# SDR SWAA2022081742748

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 61,233 hours, 30,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOO GIRT BAR;BASE PLATE MISSING SCREW.BASE PLATE IS NOT FLUSH TO FLOOR. / [01] INSTALLED HARDWARE AMM 53-21-00.
